# SDR EIA2003121

- Difficulty date: October 3, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR SPAR WEB TO THE INBOARD SIDE AND UNDER THE LT BULKHEAD FITTING AT BS 1241 UPPER PORTION APPROXIMATELY FASTENER NR 32 AREA DOWN.  REMOVED CORROSION ON REAR SPAR WEB UNDER THE LT BULKHEAD FITTING AT BS 1241, IAW EO NR 57-747-1544-99 REV A
